Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could i be pregnant while on depo shot

Posted by on Feb. 10, 2013 at 9:27 PM
  • 35 Replies
1 mom liked this

Hi my name is elauna im here today because im so concerned in scared for my life to be honest.Okay so i started to used the depo october 10,2012 i recieve the shot again in january. While i being on this shot i been letting my boyfrind enject in me , because i believed i couldnt get pregnant i havent been coming on periods while i been on the shot my period just stoped.Today when i went to go pee i seen light redish /pink blood when i whipped myself. in as i look in my underwear i see dried brown blood. I have been eating and sleeping alot so has my boyfriend. But i wasnt paying it any mind. It started to hit me a couple weeks ago that imight be pregnant becuse i was throwing up , backbeen hurting ,my sides ben in pain in im gettin a little more thick.please help :( comment please

by on Feb. 10, 2013 at 9:27 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
chrismommy94
by on Feb. 10, 2013 at 9:38 PM
1 mom liked this

BUMP!


justme00
by on Feb. 10, 2013 at 9:46 PM
Depo can mess your body all up. My guess is its all from the depo
mama2gg
by on Feb. 10, 2013 at 9:51 PM
I'm not sure why you are worried about your life that doesn't sound right but chances are slim depo is horrid on the body women can take a year or more after coming off to even get pregnant
Posted on CafeMom Mobile
Herlache
by on Feb. 10, 2013 at 9:52 PM
My friend was on depo she stopped having her cycle but no other symptoms if your worried take a test
Posted on the NEW CafeMom Mobile
shackelford8610
by on Feb. 10, 2013 at 10:04 PM
Test.
Posted on the NEW CafeMom Mobile
jaysmom2002
by on Feb. 10, 2013 at 10:26 PM
You should take a test
Posted on CafeMom Mobile
Mamie_85
by Silver Member on Feb. 10, 2013 at 10:28 PM
Common Depo side effects :( it's been over 2 years since I stopped it, and we can't conceive.
Posted on the NEW CafeMom Mobile
KelissaMaye
by on Feb. 10, 2013 at 10:29 PM
Test. If it's negative, see your dr.
Posted on the NEW CafeMom Mobile
alyssaravensmom
by on Feb. 10, 2013 at 10:31 PM
You can, but doubt it. Depo causes pregnancy symptoms. It's most likey just the side effects. They will mess your periods up to.
Posted on CafeMom Mobile
tristahope
by Bronze Member on Feb. 10, 2013 at 10:33 PM

I was on the Depo Shot. It makes you feel like your pregnant all the time. I was never pregnant but gained lots of weight. I never had a cycle either. I was always hungry. Never felt like doing anything.  I was on it for 3 years. Been off since June 2012 and I feel much better. I haven't lost any of the weight yet.  It kept me tired the first month every time I got it. I do not think you are pregnant, but you could take a test and see if you are worried. But you could also let them test you at the place were you got the depo at. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)